# SDR ASAA2016052316829

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 21,241 hours, 6,177 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP DURING POWER TRANSFER.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH.  SATCOM OPS RESTORED NORMAL.
